# SDR SWAA961443

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INFLIGHT, RIGHT PACK TRIPPED OFF.  RESET AND IT TRIPPED AGAIN, REPORTED LIGHT SMOKE.  RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  CHECKED SYSTEM AND AIR CYCLE MACHINE FOR LEAKS, NONE FOUND.  REPLACED COALESCER BAGS AND OP CHECKED PER BOEING M/M.
